Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 21, NWS Jacksonville, FL

February 25, 2015

NWS Jacksonville, FL issued this small craft advisory at Feb 25, 2015, 4:52 AM EST. It took effect at Feb 25, 2015, 7:00 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2015, 4:52 AM EST (09:52 UTC)
In effect from
Feb 25, 2015, 7:00 PM EST
Expired
Feb 26, 2015, 9:00 AM EST
In force
14 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

225 
WHUS72 KJAX 250952
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
452 AM EST WED FEB 25 2015

AMZ470-472-474-260000-
/O.NEW.KJAX.SC.Y.0021.150226T0000Z-150226T1400Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
452 AM EST WED FEB 25 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
9 AM EST THURSDAY. 

* WINDS...SOUTHERLY 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE.

* WAVES/SEAS...7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-260000-
/O.NEW.KJAX.SC.Y.0021.150226T0000Z-150226T1200Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
452 AM EST WED FEB 25 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
7 AM EST THURSDAY. 

* WINDS...SOUTHERLY 20 KNOTS.

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JDS
4 follow-up statements
577 
WHUS72 KJAX 252003
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
303 PM EST WED FEB 25 2015


AMZ450-452-454-261100-
/O.EXT.KJAX.SC.Y.0021.150226T0000Z-150226T1100Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
303 PM EST WED FEB 25 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
6 AM EST THURSDAY...

* WINDS...SOUTHWEST 20 KNOTS.

* WAVES/SEAS...3 TO 5 FEET WITH OCCASIONAL SEAS TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-261100-
/O.CON.KJAX.SC.Y.0021.150226T0000Z-150226T1400Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
303 PM EST WED FEB 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 9 AM EST THURSDAY...

* WINDS...SOUTH 20 TO 25 KNOTS BECOMING SOUTHWEST 25 KNOTS WITH
  OCCASIONAL GUSTS TO GALE FORCE.

* WAVES/SEAS...6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
625 
WHUS72 KJAX 260210
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
910 PM EST WED FEB 25 2015


AMZ470-472-474-261100-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-150226T1400Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
910 PM EST WED FEB 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
THURSDAY...

* WINDS...SOUTHWEST WINDS 25 KNOTS. OCCASIONAL GUSTS TO
GALE FORCE.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET
BUILDING TO 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET AFTER
MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-261100-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-150226T1100Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
910 PM EST WED FEB 25 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
THURSDAY...

* WINDS...SOUTH WINDS 20 KNOTS BECOMING SOUTHWEST.

* WAVES/SEAS...SEAS 3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
757 
WHUS72 KJAX 261107
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
607 AM EST THU FEB 26 2015

AMZ450-452-454-261215-
/O.EXP.KJAX.SC.Y.0021.000000T0000Z-150226T1100Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
607 AM EST THU FEB 26 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

AMZ470-472-474-261400-
/O.CON.KJAX.SC.Y.0021.000000T0000Z-150226T1400Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
607 AM EST THU FEB 26 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET
  EARLY IN THE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JDS
367 
WHUS72 KJAX 261401
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
901 AM EST THU FEB 26 2015


AMZ470-472-474-261515-
/O.EXP.KJAX.SC.Y.0021.000000T0000Z-150226T1400Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
901 AM EST THU FEB 26 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 25, 4:38 AM EST, 14 minutes earlier.

Area forecast discussion, Feb 25, 4:38 AM EST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
438 AM EST WED FEB 25 2015

...MARGINAL RISK FOR SEVERE STORMS TONIGHT...

.SHORT TERM /TODAY THROUGH FRIDAY NIGHT/...

A FEW LIGHT RAIN SHOWERS IN ADDITION TO SOME PATCHY DRIZZLE WILL
CONTINUE THROUGH SUNRISE. RAIN CHANCES WILL INCREASE THIS
AFTERNOON WITH WIDESPREAD RAIN FIRST EXPECTED TO MOVE INTO PORTIONS
OF SOUTHEAST GEORGIA BY MID TO LATE AFTERNOON AHEAD OF AN
APPROACHING LOW PRESSURE SYSTEM. THIS LOW WILL DEVELOP THIS MORNING
OVER THE WESTERN GULF OF MEXICO AS A POTENT MID LEVEL SHORTWAVE
TROUGH CURRENTLY OVER WESTERN TEXAS QUICKLY TRANSLATES EAST ACROSS
THE GULF COAST STATES. THE SURFACE LOW WILL ALSO QUICKLY TRANSLATE
EAST...DEEPENING IN THE PROCESS. THE LOW WILL TRACK ACROSS OUR AREA
THIS EVENING.

THERE IS SOME DISCREPANCY WITH RESPECT TO HOW FAR NORTH THE WARM
FRONT LIFTS BUT IT SHOULD PUSH INTO AT LEAST SOUTHERN GEORGIA FOR
A BRIEF PERIOD THIS EVENING. THE LOW WILL BE MOVING SO QUICKLY
THAT THE AREA WILL ONLY BE IN THE WARM SECTOR FOR A RELATIVELY
BRIEF PERIOD THIS EVENING BEFORE A LINE OF SHOWERS AND ISOLATED
STORMS MOVES THROUGH WITH THE COLD FRONTAL PASSAGE OVERNIGHT. AS A
RESULT...INSTABILITY WILL BE PRACTICALLY NON EXISTENT. DYNAMICS
THOUGH WILL BE EXTREMELY STRONG WITH THE LLJ PROGGED AT 60-70
KNOTS AS THE LOW TRACKS ACROSS THE AREA TONIGHT.

SPC ONLY AS US IN A MARGINAL RISK DUE TO THE LACK OF
INSTABILITY...BUT STRONG VERTICAL WIND SHEAR PREVENTS US FROM RULING
OUT THE POTENTIAL FOR STRONG WIND GUSTS WITH THE LINE OF CONVECTION
ALONG THE FRONT TONIGHT. THIS LINE WILL BE CAPABLE OF PRODUCING WIND
GUSTS UP TO 50 MPH WITH ISOLATED HIGHER GUSTS NOT ENTIRELY OUT OF
THE QUESTION. THE ONE SAVING GRACE WILL BE THE PRESENCE OF A LOW
LEVEL INVERSION WHICH SHOULD BE ENOUGH OF AN INHIBITOR TO KEEP THE
STRONGEST WINDS FROM TRANSLATING TO THE SURFACE. THE CONVECTIVE LINE
IS EXPECTED TO MOVE INTO OUR WESTERN ZONES LATE THIS EVENING AND
THEN QUICKLY TRANSLATE THROUGH THE REST OF OUR FORECAST AREA
OVERNIGHT.

RAINFALL TOTALS WILL AVERAGE AROUND AN INCH ACROSS SOUTHEAST
GEORGIA AND THE SUWANNEE RIVER VALLEY REGION OF NE FL...WITH
LOCALLY HIGHER AMOUNTS POSSIBLE ACROSS OUR FAR NORTHWESTERN ZONES.
ELSEWHERE...RAINFALL AMOUNTS WILL AVERAGE ONLY AROUND A HALF INCH
OR LESS AND THE BULK OF THIS RAIN WILL COME WITH THE WEAKENING
LINE OF SHOWERS ALONG THE COLD FRONT LATE TONIGHT. ALL AREAS WILL
AT LEAST SEE SOME MEASURABLE RAIN...THUS THE REASON FOR GOING WITH
90-100% POPS JUST ABOUT EVERYWHERE.

STRENGTHENING LOW PRESSURE MOVING RAPIDLY NORTHEASTWARD OFF THE
CAROLINA COAST EARLY ON THURS WILL DRAG A COLD FRONT INTO THE FL
PENINSULA BY LATE MORNING. A LINE OF HEAVY SHOWERS AND EMBEDDED
THUNDERSTORMS WILL BE LOCATED OVER NORTH CENTRAL FL AT
SUNRISE...WITH A FEW LINGERING SHOWERS POSSIBLE THROUGH THE MORNING
HOURS IN NORTHEAST FL. RIDGING ALOFT EXPANDING NORTHWESTWARD FROM
THE CARIBBEAN SEA WILL KEEP DEEP SOUTHWEST FLOW IN PLACE ALOFT...AND
THUS SKIES WILL LIKELY REMAIN MOSTLY CLOUDY IN THE WAKE OF THE COLD
FRONT. LOW LEVEL COLD AIR ADVECTION WILL ALSO LAG THE FRONT...WHICH
SHOULD ALLOW MORNING TEMPS TO CLIMB INTO THE 60S FOR MOST OF
NORTHEAST FL. TEMPERATURES WILL FALL INTO THE 50S DURING THE
AFTERNOON HOURS...WITH HIGHS REMAINING IN THE LOW/MID 50S FOR
SOUTHEAST GA.

MODEL SOUNDINGS DEPICT EXTENSIVE MULTI-LAYERED CLOUDS PERSISTING
THURS NIGHT...WHICH WILL KEEP LOWS ABOVE FREEZING THROUGHOUT OUR
REGION. LOWS WILL GENERALLY FALL TO THE UPPER 30S INLAND...RANGING
TO THE MID 40S AT THE NORTHEAST FL COAST AND NORTH CENTRAL FL. AS
ARCTIC HIGH PRESSURE BUILDS SOUTHEASTWARD FROM THE MIDWESTERN
STATES...OUR LOCAL PRESSURE GRADIENT WILL TIGHTEN...WITH BREEZY
NORTHERLY WINDS EXPECTED AFTER MIDNIGHT ALONG THE COAST...WHICH WILL
DROP WIND CHILLS INTO THE 30S.

DEEP SOUTHWEST FLOW ALOFT PREVAILS ON FRI...KEEPING HIGH CLOUDS IN
PLACE. A COOL N-NE LOW LEVEL FLOW WILL PRODUCE HIGHS 5-10 DEGREES
BELOW LATE FEB CLIMO...WITH 50S ALONG THE COAST AND ALONG/NORTH OF
INTERSTATE 10...RANGING TO THE LOW/MID 60S FOR NORTH CENTRAL FL. AS
HIGH PRESSURE SHIFTS EASTWARD OVER THE OHIO VALLEY...THE OLD FRONTAL
BOUNDARY OVER THE FL PENINSULA WILL BEGIN LIFTING NORTHWARD ON FRI
NIGHT. ISENTROPIC LIFT WILL STRENGTHEN FROM SOUTH TO NORTH AS THE
NIGHT PROGRESSES...WITH STRONG LOW-LEVEL ONSHORE WINDS POTENTIALLY
SETTING UP STEADY RAINFALL BY DAYBREAK SATURDAY OVER NORTH CENTRAL
AND COASTAL NORTHEAST FL. TIMING OF THIS MOISTURE RETURN REMAINS IN
QUESTION...AND THEREFORE CHANCE POPS REMAIN IN THE FORECAST GRIDS
FOR NORTHEAST AND NORTH CENTRAL FL. LOWS WILL GENERALLY RANGE FROM
40-45...EXCEPT NEAR 50 IN NORTH CENTRAL FL AND ALONG THE NORTHEAST
FL COAST.

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

STRONG HIGH PRESSURE WILL REMAIN CENTERED ALONG THE U.S. EASTERN
SEABOARD THIS WEEKEND...KEEPING A DEEP ONSHORE FLOW REGIME IN PLACE
LOCALLY. MEANWHILE...HEIGHTS ALOFT WILL SLOWLY RISE AS RIDGING
EXPANDS WESTWARD ACROSS THE FL PENINSULA AND THE GULF OF MEXICO. THE
REMNANT FRONTAL BOUNDARY WILL CONTINUE TO SLOWLY LIFT NORTHWARD
THROUGH OUR REGION ON SAT...AND COULD BE THE FOCUS OF SIGNIFICANT
RAINFALL IN NORTHEAST FL GIVEN STRONG ONSHORE LOW-LEVEL WINDS PER
FORECAST MODEL SOUNDINGS. CHANCE POPS WILL CONTINUE FOR SAT FOR ALL
OF NORTHEAST AND NORTH CENTRAL FL AND COASTAL SOUTHEAST GA...WITH
CHANCE POPS SPREADING INTO INTERIOR SOUTHEAST GA SAT NIGHT AS THE
BOUNDARY LIFTS NORTHWARD. HIGHS WILL REMAIN IN THE 50S FOR SOUTHEAST
GA ON SAT...WITH 60S EXPECTED FOR MOST OF NORTHEAST FL DESPITE
CLOUDS AND POTENTIAL RAINFALL. DEWPOINTS WILL CLIMB IN THE WAKE OF
THE DEVELOPING WARM FRONT ON SAT NIGHT...WITH A POTENTIAL DENSE
FOG/SEA FOG EVENT FOR NORTHEAST FL AND COASTAL SOUTHEAST GA. LOWS
NORTH OF THE WARM FRONT OVER INLAND SOUTHEAST GA WILL FALL BACK INTO
THE 40S...WITH 50S EXPECTED ELSEWHERE.

THE WARM FRONT WILL CONTINUE A SLOW NORTHWARD MARCH ON SUN...WITH
HIGHS CLIMBING TO ABOVE CLIMO FOR NORTH CENTRAL FL. BELOW CLIMO
HIGHS MAY HOLD ON FOR ONE MORE DAY OVER INLAND SOUTHEAST GA AS A
WEDGE OF COOL HIGH PRESSURE ALONG THE EASTERN SEABOARD ONLY SLOWLY
WANES. HIGHS IN SOUTHEAST GA AND COASTAL NORTHEAST FL GENERALLY
REMAIN 60-65. VEERING LOW-LEVEL FLOW WILL KEEP LOW-END CHANCE POPS
IN PLACE REGION-WIDE. FOG MAY BECOME A NIGHTLY OCCURRENCE DURING THE
LONG TERM PERIOD...WITH ABOVE CLIMO DEWPOINTS IN PLACE AND LOWS ONLY
FALLING INTO THE 50S...EXCEPT NEAR 60 ALONG THE COAST AND IN NORTH
CENTRAL FL. HIGHS WILL CLIMB WELL INTO THE 70S INLAND MON-WED...WITH
65-70 EXPECTED ALONG THE SOUTHEAST GA COAST DUE TO COOL SHELF WATERS
AND A SOUTHERLY WIND. ELEVATED MOISTURE LEVELS WILL KEEP SLIGHT
CHANCES OF SHOWERS IN PLACE MON AND TUES. AN APPROACHING AND
WEAKENING COLD FRONT WILL NECESSITATE SCATTERED SHOWERS AT INLAND
LOCATIONS BY WED.

&&

.AVIATION...
IFR CEILINGS WILL CONTINUE THROUGH MID MORNING WITH SOME LIFR
EXPECTED AT TIMES IN AREAS OF DRIZZLE. IMPROVEMENT TO LOW END
MVFR CEILINGS IS EXPECTED BY LATE MORNING BUT IFR CEILINGS WILL
LIKELY RETURN BY THIS EVENING. THE EXCEPTION WILL BE AT GNV WHERE
A PERIOD OF VFR CONDITIONS IS EXPECTED THIS EVENING BEHIND A
NORTHWARD LIFTING WARM FRONT. A COLD FRONT WILL PUSH THROUGH LATE
TONIGHT WITH WIDESPREAD RAIN SHOWERS AND POSSIBLY A FEW ISOLATED
EMBEDDED THUNDERSTORMS. STRONG GUSTY WINDS WILL BE POSSIBLE WITH
THIS LINE OF SHOWERS AND STORMS LATE TONIGHT.

&&

.MARINE...
GENERALLY LIGHT WINDS EXPECTED TODAY THEN WINDS VEER TO THE SOUTH
AND INCREASE TO ADVISORY LEVELS THIS EVENING AS A WARM FRONT
LIFTS NORTH ACROSS THE WATERS AHEAD OF A FAST MOVING LOW PRESSURE
SYSTEM MOVING ACROSS THE GULF OF MEXICO. THIS LOW WILL RAPIDLY
TRANSLATE ACROSS THE WATERS TONIGHT WITH THE TRAILING COLD FRONT
MOVING THROUGH EARLY TOMORROW MORNING. WINDS AND SEAS WILL RAPIDLY
IMPROVE BEHIND THE COLD FRONT THUS THE SCA WILL BE RELATIVELY SHORT
LIVED...ENDING THURSDAY MORNING. STRONG HIGH PRESSURE WILL THEN
EXPAND SOUTHEASTWARD FROM THE MIDWEST BY LATE THURS...WITH OUR LOCAL
PRESSURE GRADIENT GRADUALLY TIGHTENING. NORTHERLY WINDS ARE EXPECTED
TO GRADUALLY INCREASE THURSDAY NIGHT...REACHING CAUTION CRITERIA
THROUGHOUT THE COASTAL WATERS ON FRIDAY. WINDS WILL BECOME E-NE FRI
NIGHT...WITH SPEEDS LIKELY REACHING ADVISORY CRITERIA. ADVISORY
CONDITIONS WILL LIKELY PERSIST INTO SATURDAY NIGHT FOR PORTIONS OF
THE COASTAL WATERS...WITH ADVISORY LEVEL SEAS POSSIBLY DEVELOPING
OFFSHORE. STRONG ONSHORE WINDS MAY PERSIST THROUGHOUT THE
WEEKEND...WITH ELEVATED SEAS EXTENDING INTO THE NEAR SHORE WATERS.

RIP CURRENTS: LOW RISK TODAY DUE TO LIGHT WINDS AND DECREASING
SWELLS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  51  40  55  37 / 100 100  10   0
SSI  51  44  55  40 /  90 100  30   0
JAX  55  50  62  40 /  70 100  40   0
SGJ  60  52  62  44 /  50  90  40   0
GNV  64  55  65  42 /  50 100  30   0
OCF  69  58  66  44 /  50  90  40   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST THURSDAY
     FOR COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH
     FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA BEACH TO ST.
     AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO
     FLAGLER BEACH FL OUT 20 NM-WATERS FROM ALTAMAHA SOUND GA TO
     FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA
     BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST.
     AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM.

&&

SHULER/NELSON
Hazardous weather outlook, Feb 24, 9:15 PM EST, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
915 PM EST TUE FEB 24 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-251100-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
915 PM EST TUE FEB 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

MODERATE RISK OF RIP CURRENTS ALONG THE COAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THROUGH THE PERIOD.

WIDESPREAD RAINFALL IS EXPECTED WEDNESDAY AND WEDNESDAY NIGHT.
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED WITH LOCALLY
HIGHER TOTALS POSSIBLE ACROSS SOUTHEAST GEORGIA. ISOLATED
THUNDERSTORMS WILL BE POSSIBLE AND MAY BE STRONG WITH GUSTY WINDS.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THURSDAY AND FRIDAY
INTO THE WEEKEND AS A LONG FETCH OF MODERATE TO STRONG ONSHORE
FLOW DEVELOPS LATE IN THE WEEK AND CONTINUES INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.